# SDR SWAA2012042603445

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 73,371 hours, 58,909 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Panel
- Part number: 20080242101
- Part serial: 0171
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- TERRAIN DISPLAY POPPED AND STARTED TO SMOKE.  REMOVED AND REPLACED TERRAIN DISPLAY PANEL PER MM.
